HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Singularities of lightlike hypersurfaces in Minkowski four-space

Files in This Item:
TMJ58-1.pdf259.25 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Singularities of lightlike hypersurfaces in Minkowski four-space
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Kossowski, Marek Browse this author
Pei, Donghe Browse this author
Romero Fuster, M. Carmen Browse this author
Keywords: Lightlike hypersurface
spacelike surface
Lorentzian distance-squared function
Issue Date: Mar-2006
Publisher: Tohoku University
Journal Title: Tohoku Mathematical Journal
Volume: 58
Issue: 1
Start Page: 71
End Page: 88
Publisher DOI: 10.2748/tmj/1145390206
Abstract: We classify singularities of lightlike hypersurfaces in Minkowski 4-space via the contact invariants for the corresponding spacelike surfaces and lightcones.
Rights: Copyright © 2006 by THE TOHOKU UNIVERSITY
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University